# SDR R61A202003040336

- Difficulty date: February 20, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 42,399 hours, 26,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK*** MAINTENANCE FOUND CORROSION ON FWD FUSELAGE PASSANGER CABIN FLOOR STRUCTURE AT SEAT TRACK FR 12 TO FR 21 RBL 12".  REPLACED SEAT TRACK IAW SRM 51-41-01, 51-41-02, 51-43-03 AND 51-43-04. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
